MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Data review was performed and found no issues with the system that would have caused the burn.
 
Event or Problem Description
Patient developed burns at the top part of the axilla.The patient is requesting an fse to go onsite to ensure the system is working properly.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
sara zellers
721 charcot ave
san jose, CA 95131
MDR Report Key16554766
Report Number3008082710-2023-70008
Device Sequence Number5326806
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)190830
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale